# SDR SIMA20150215003

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553007
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED FRAME 16 - 17, STRINGER 12R.  PERFORMED ERS-EM-53MR-1087 FOUND TO BE ACCEPTED AS IS.
